# SDR USAA2014031300006

- Difficulty date: March 12, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 39,661 hours, 23,235 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1743
- Condition: Low Pressure
- Location: L2 Door
- Part time: 39,666 hours, 23,238 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY ASSIST CYLINDER PRESS IS LOW.  SERVICED L2 DOOR EMERGENCY ASSIST CYLINDER IAW JOB CARD 26L00005005.
